# SDR SWAA2019111138760

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 40,490 hours, 24,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PARTIALLY CAME OUT OF SLIDE BOX.          / REINSTALLED SLIDE IAW SWA MT.
